MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/09513590701379134

Медицинская библиотека · Gynecological endocrinology : the official journal of the International Society of Gynecological Endocrinology · 2007

Encephalopathy and psychosis following administration of the combined oral contraceptive pill in an 11-year-old female.

Busby Gail, Bancroft Karen

Клинический случайСтатьяПеревод в очереди

Аннотация

We report herein the first case of psychosis after short-term use of the combined oral contraceptive (COC) pill in a young patient with no previous psychiatric history. An 11-year-old girl was placed on the COC pill for treatment of menorrhagia, 5 months after her menarche. She developed an initial encephalopathy, which progressed to psychosis. The estrogenic component of the COC pill is the most likely cause of this psychosis. COC pills should be used with caution in patients with an already high estrogenic state as occurs near menarche.

Для цитирования: Busby Gail, Bancroft Karen. Encephalopathy and psychosis following administration of the combined oral contraceptive pill in an 11-year-old female.. Gynecological endocrinology : the official journal of the International Society of Gynecological Endocrinology. 2007. DOI: 10.1080/09513590701379134.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.